Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
References
15.
Jens Frehse
Two dimensional variational problems with thin obstacles
Math. Z., 143(3):279--288
1975
14.
Jens Frehse
Eine a-Priori-Abschätzung zur Methode der finiten Elemente in der numerischen Variationsrechnung
Numerische Behandlung von Variations- und Steuerungsproblemen (Tagung, Sonderforschungsber. 72 â??Approximation und Optimierungâ??, Inst. Angew. Math., Univ. Bonn, Bonn, 1974)
page 115--126. Bonn. Math. Schr., No. 77, Inst.
1975
13.
Jens Frehse
A discontinuous solution of a mildly nonlinear elliptic system
Math. Z., 134:229--230
1973
12.
Jens Frehse
On systems of second-order variational inequalities
Israel J. Math., 15:421--429
1973
11.
Jens Frehse
On the regularity of the solution of the biharmonic variational inequality
Manuscripta Math., 9:91--103
1973
10.
Jens Frehse
Morrey space methods in the theory of elliptic difference equations
Numerische, insbesondere approximationstheoretische Behandlung von Funktionalgleichungen (Tagung, Math. Forschungsinst., Oberwolfach, 1972)
page 96--117. Lecture Notes in Math., Vol. 333.
1973
9.
Jens Frehse
On the regularity of the solution of a second order variational inequality
Boll. Un. Mat. Ital. (4), 6:312--315
1972
8.
Jens Frehse
A regularity result for nonlinear elliptic systems
Math. Z., 121:305--310
1971
7.
Jens Frehse
Zum Differenzierbarkeitsproblem bei Variationsungleichungen höherer Ordnung
Abh. Math. Sem. Univ. Hamburg, 36:140--149
1971
6.
Jens Frehse
On the boundedness of weak solutions of higher order nonlinear elliptic partial differential equations
Boll. Un. Mat. Ital. (4), 3:607--627
1970
5.
Jens Frehse
Una generalizzazione di un controesempio di De Giorgi nella teoria delle equazioni ellitiche
Boll. Un. Mat. Ital. (4), 3:998--1002
1970
4.
Jens Frehse
�ber die Konvergenz von Differenzen- und anderen Näherungsverfahren bei nichtlinearen Variationsproblemen
Iterationsverfahren, Numerische Mathematik, Approximationstheorie (Tagung Nichtlineare Aufgaben Numer. Math., Oberwolfach, 1968)
page 29--44. Internat. Schriftenreihe Numer. Math., Vol. 15.
1970
Page:  
Previous | 1, ... , 60, 61, 62, 63, 64, 65 | Next
Export as:
BibTeX, XML